MathSciNet Relay Station
MathSciNet bibliographic data
MR1658530 16R10 (16P90)
Giambruno, A.; Zaicev, M. On codimension growth of finitely generated associative algebras. Adv. Math. 140 (1998), no. 2, 145–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement